Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A class of strong differentiability spaces

Author: James B. Collier
Journal: Proc. Amer. Math. Soc. 53 (1975), 420-422
MSC: Primary 46B05
MathSciNet review: 0388044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if the dual of a Banach space $ X$ is weakly compactly generated, then each convex function on $ X$ is Fréchet differentiable on a dense $ {G_\delta }$ subset of its domain of continuity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05

Additional Information

PII: S 0002-9939(1975)0388044-5
Keywords: Fréchet differentiability, convex function, strongly exposed point
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia